MAUDE Adverse Event Report: Noris Medical Ltd Tuff UniCon Implant; Tuff UniCon Dental Implant

Noris Medical Ltd Tuff UniCon Implant; Tuff UniCon Dental Implant
Model Number NMCF4216
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2026 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was reported.According to the information, the patient is a healthy.Observed during the event: bone loss/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
Tuff UniCon Implant
Common Device Name
Tuff UniCon Dental Implant
Manufacturer (Section D)
Noris Medical Ltd
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key50024217
Report Number3012141159-2026-00233
Device Sequence Number21248324
Product Code DZE
UDI-Device Identifier07290116153445
UDI-Public07290116153445
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/26/2026
Report Date (Section F) 07/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMCF4216
Device Catalogue NumberNMCF4216
Device Lot Number9001853
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2026
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight154 LB
Patient RaceBlack Or African American
Date Report Sent to FDA07/26/2026